# SDR NOCA08007

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Engine: Rroyce RB211535E4
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 0205K05600
- Part serial: 003324
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE L TURB OH DET 2.  REMOVED AND REPLACED L ENG OVERHEAT DET 2 IAW MM 26-13-01.  OPS CK NORMAL.
